# SDR AALA202503226254

- Difficulty date: March 7, 2025
- Submitted: March 22, 2025
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 62,272 hours, 39,029 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Housing
- Part number: 3211794066
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: THRUST REVERSER LOWER PIVOT DOOR MOUNTING HOUSING ASSEMBLY WORN. REPLACED THRUST REVERSER LOWER PIVOT DOOR MOUNTING HOUSING ASSEMBLY PER  CMM 78-32-36 AND EA 360507
